Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello, My father is on a multitude of medications for

Hello,
My father is on a multitude of medications for various reasons. One of those medications makes him bleed A LOT. He is constantly bleeding. He won't even know what he did to make himself bleed. And once the wounds begin to heal, the scabbed over areas easily come off, making him bleed again. Is there anything he can do to help or prevent this side effect?
Fri, 2 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello. I have been taking .05 mg of lorazepam at night when I wake up and can t go back to sleep. This was prescribed by my excellent doctor in Philadelphia. She said it was such a small dose that I could take it for the rest of my life with no addictive effect. We have moved to Arizona and today I saw a nurse practitioner who really cautioned me against using this medication regularly. Who should I believe. Thank you.

doctor1 MD

Hello my name is Anna and I was wondering if you can help me. My father has prostate cancer and he done chemotherapy he actually finished a month ago and now he has problem again, he cannot use the toilet and he has pain but refuse to go to the hospital is anything we can do? And this could have an impact to his treatment and get sick again? In addition he had now a pill named pamsvax xl 400 he stopped taking this pill since he finished chemotherapy. Btw he is 65 I donâ??t know his medical history but I know he suffered from depression and he still on medication (Xanax), I donâ??t know what kind of medicines he is taking for prostate cancer. Please doctor what can I do? Is this serious? Kind Regards Anna

Loading Online Doctors....